# SDR IPXA3M77452

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT WIRING SEVERED.  REPAIRED WIRE  IAW SWPM 20-10-03.  TESTED GOOD IAW MM 33-52-05-1.
